# SDR QXEA200601204

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,040 hours, 28,972 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Loose
- Location: Nacelle Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MFR FLIGHT NR 2148 NACELLE DOOR LATCH LOOSE.  MAINTENANCE SECURED LATCH.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
